my neutrophils (absolute) is 1.7 and the neutrophils is 50..my b12 was 600..does this help
my thyroid level was tested it was normal as well as my magnesium was 2.1 which I was told was normal..no hepatiitis either..
I will accept your answer however I do have another quesiton..I was advised to take extra vitamins such as magnesium and several others but Im afraid of taking extra supplements if they are not needed.. what do you recommend for vitamins and supplements that would help with stress and overall energy levels and what doses..also could low wbc be something serious like cancer?
The first important thing is that with a wbc count so close to normal, you should check the lab's normal values (each lab might be very slightly different), and repeat the blood test .
The next thing to know is that there are generally three causes for neutropenia (low wbc count). These are infections, medications, or problems with immunity.
There also is a condition that is called chronic idiopathic neutropenia in which we don't know why the blood count is low, but it has no effect on the person's health. This type is often hereditary.
(There are some other forms of neutropenia as well, but with those you would have had many other symptoms as well).
The previous expert mentioned that chemotherapy can cause neutropenia, but many other medications can as well. This can include many different antibiotics, antifungals, and antivirals, they can include various medications that are antidepresants, antipsychoticvs, pain medications, antithyroid drugs, antihistamines, as well as a list of other medications.
There can also be neutropenia associated with heavy metal poisoning.
Steroids can cause a 'false' neutropenia. (When steroids are taken, and also when vigorous exercise is done, the white blood cells stick to the sides of the blood vessels for a while, and when the blood is collected in a blood test not as many wbcs come out as are actually in the body.
Immunologic things that can cause neutropenia include things such as HIV, but also sometimes can happen from a blood transplant, it can happen if the spleen is enlarged, it can happen after your blood goes through a machine (such as during open heart surgery, or hemodialysis).
If you have any follow-up questions feel free to ask them.
If you are satisfied with my answer please click 'accept' so that I can be paid. BONUSES and POSITIVE FEEDBACK are not expected, but are always appreciated.
I was told to take supplements and extra vitamins because I am under alot of stress adn have anxiety. Do you recommend any vitamins and supplements and what doses if so